Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 23, NWS Melbourne, FL

October 28, 2011

NWS Melbourne, FL issued this small craft advisory at Oct 28, 2011, 2:58 PM EDT. It took effect at Oct 29, 2011, 12:00 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 2:58 PM EDT (18:58 UTC)
In effect from
Oct 29, 2011, 12:00 PM EDT
Expired
Nov 2, 2011, 10:34 PM EDT
In force
4 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WHUS72 KMLB 281858
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT FRI OCT 28 2011

AMZ550-552-570-572-292000-
/O.NEW.KMLB.SC.Y.0023.111029T1600Z-111031T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
258 PM EDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 4 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 4 AM
EDT MONDAY. 

* WINDS AND SEAS: NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS
  OVER THE WATERS BEHIND A COLD FRONT LATE SATURDAY MORNING. SEAS
  WILL BUILD TO 6 TO 7 FEET NEARSHORE AND UP TO 10 FEET IN THE
  GULF STREAM BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-292000-
/O.NEW.KMLB.SC.Y.0023.111029T2200Z-111031T0800Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
258 PM EDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 4 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 4 AM
EDT MONDAY. 

* WINDS AND SEAS: NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS
  OVER THE WATERS BEHIND A COLD FRONT SATURDAY AFTERNOON. SEAS
  WILL BUILD TO 6 TO 7 FEET NEARSHORE AND UP TO 10 FEET IN THE
  GULF STREAM BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
341 
WHUS72 KMLB 291846
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EDT SAT OCT 29 2011

AMZ555-575-302000-
/O.EXT.KMLB.SC.Y.0023.111029T1846Z-111031T0800Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
246 PM EDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS AND SEAS: NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS
  OVER THE WATERS. SEAS WILL BUILD TO 6 TO 7 FEET NEARSHORE AND
  UP TO 10 FEET IN THE GULF STREAM BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-570-572-302000-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111031T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
246 PM EDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS AND SEAS: NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS
  OVER THE WATERS BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 7
  FEET NEARSHORE AND UP TO 10 FEET IN THE GULF STREAM BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
651 
WHUS72 KMLB 300826
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
426 AM EDT SUN OCT 30 2011

AMZ550-552-555-570-572-575-310830-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-111031T1400Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
426 AM EDT SUN OCT 30 2011

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT MONDAY.

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE
  INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 6 TO 7
  FEET NEAR THE COAST AND AROUND 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS 20 TO 25
KNOTS AND SEAS 6 TO 7 FEET AND UP TO 10 FEET IN THE GULF STREAM. 
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
146 
WHUS72 KMLB 301905
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
305 PM EDT SUN OCT 30 2011

AMZ555-570-572-575-311400-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111031T1400Z/
/O.NEW.KMLB.SW.Y.0008.111031T1400Z-111101T0800Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
305 PM EDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
MONDAY TO 4 AM EDT TUESDAY...

* WINDS AND SEAS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WILL
  CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE
  HEIGHTS 6 TO 7 FEET NEAR THE COAST AND AROUND 10 FEET IN THE
  GULF STREAM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS 20 TO
25 KNOTS AND SEAS 6 TO 7 FEET AND UP TO 10 FEET IN THE GULF
STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-311400-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111031T1400Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
305 PM EDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE
  INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 5 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS TO 20
KNOTS AND SEAS 5 TO 7 FEET. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
001 
WHUS72 KMLB 310822
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
422 AM EDT MON OCT 31 2011

AMZ555-570-572-575-311630-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-111102T0800Z/
/O.CAN.KMLB.SW.Y.0008.111031T1400Z-111101T0800Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
422 AM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. THE SMALL CRAFT ADVISORY IS
NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WILL 
  CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE 
  HEIGHTS 6 TO 7 FEET NEAR THE COAST AND AROUND 10 FEET IN THE 
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS 20 TO
25 KNOTS AND SEAS 6 TO 7 FEET AND UP TO 10 FEET IN THE GULF
STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-311630-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-111102T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
422 AM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE 
  INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 5 TO 
  7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS TO
20 KNOTS AND SEAS 5 TO 7 FEET. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
499 
WHUS72 KMLB 311601
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1201 PM EDT MON OCT 31 2011

AMZ550-552-555-570-572-575-010800-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111102T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1201 PM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

* WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE
  INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TUESDAY WITH
  WAVE HEIGHTS 7 FEET AND GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS TO
20 KNOTS AND SEAS 5 TO 7 FEET. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
707 
WHUS72 KMLB 010758
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
358 AM EDT TUE NOV 1 2011

AMZ550-552-555-570-572-575-020800-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
358 AM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
THURSDAY. 

* WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE
  INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TUESDAY
  WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL SHELF WATERS
  AND UP TO 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND
20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS
SEAS...ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
617 
WHUS72 KMLB 010817
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
417 AM EDT TUE NOV 1 2011

AMZ550-552-555-570-572-575-011630-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
417 AM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE 
  INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH 
  TUESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL 
  SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND
20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS...
ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
169 
WHUS72 KMLB 011334
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
934 AM EDT TUE NOV 1 2011

AMZ550-552-555-570-572-575-030800-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
934 AM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE
  INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH
  WEDNESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL
  SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND
20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS...
ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
007 
WHUS72 KMLB 020837
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
437 AM EDT WED NOV 2 2011

AMZ555-570-572-575-021645-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
/O.NEW.KMLB.SW.Y.0009.111103T0800Z-111104T1400Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
437 AM EDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM
THURSDAY TO 10 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM
THURSDAY TO 10 AM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 4 AM EDT THURSDAY. 

* WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE
  INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH
  WEDNESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL
  SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM.

* SEAS: A 5 TO 6 FOOT NORTHEAST SWELL WILL IMPACT THE LOCAL
  ATLANTIC WATERS ON THURSDAY...KEEPING SEAS ABOVE 7 FEET OVER THE
  OFFSHORE WATERS AS WELL AS THE NEARSHORE WATERS SOUTH OF
  SEBASTIAN INLET DESPITE A DIMINISHING WIND FIELD. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND
20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS...
ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-021645-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
437 AM EDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE 
  INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH 
  WEDNESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL 
  SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND
20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS...
ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
422 
WHUS72 KMLB 021346
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
946 AM EDT WED NOV 2 2011

AMZ555-570-572-575-030815-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
/O.CON.KMLB.SW.Y.0009.111103T0800Z-111104T1400Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
946 AM EDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
4 AM THURSDAY TO 10 AM EDT FRIDAY...

* WINDS AND SEAS: BRISK NORTHEAST WINDS WILL CONTINUE INTO
  TONIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TONIGHT WITH WAVE
  HEIGHTS 5 TO 7 FEET OVER THE CONTINENTAL SHELF WATERS AND 6 TO
  9 FEET OFF SHORE AND IN THE GULF STREAM.

* SEAS: A 5 TO 6 FOOT NORTHEAST SWELL WILL IMPACT THE LOCAL 
  ATLANTIC WATERS ON THURSDAY...KEEPING SEAS ABOVE 7 FEET OVER 
  THE OFFSHORE WATERS AS WELL AS THE NEARSHORE WATERS SOUTH OF 
  SEBASTIAN INLET DESPITE A DIMINISHING WIND FIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS TO AROUND
20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS...
ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-030800-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
946 AM EDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS AND SEAS: BRISK NORTHEAST WINDS WILL CONTINUE INTO
  TONIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TONIGHT WITH WAVE
  HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL SHELF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND
20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS...
ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
003 
WHUS72 KMLB 030234
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1034 PM EDT WED NOV 2 2011

AMZ555-570-572-575-030830-
/O.CAN.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
/O.EXT.KMLB.SW.Y.0009.111103T0234Z-111104T1400Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1034 PM EDT WED NOV 2 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
10 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL
10 AM EDT FRIDAY.


* WINDS AND SEAS: NORTHEAST TO EAST WINDS AROUND 15 KNOTS WILL
  CONTINUE OVERNIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS
  5 TO 6 FEET OVER THE CONTINENTAL SHELF WATERS AND 6 TO 8 FEET
  OFFSHORE AND IN THE GULF STREAM.

* SEAS: A 5 TO 6 FOOT NORTHEAST SWELL WILL IMPACT THE LOCAL 
  ATLANTIC WATERS ON THURSDAY...KEEPING SEAS ABOVE 7 FEET OVER 
  THE OFFSHORE WATERS AS WELL AS THE NEARSHORE WATERS SOUTH OF 
  SEBASTIAN INLET DESPITE A DIMINISHING WIND FIELD. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-030345-
/O.CAN.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1034 PM EDT WED NOV 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL 
CRAFT ADVISORY FOR THE NEARSHORE ATLANTIC WATERS OF VOLUSIA AND
BREVARD COUNTY.

HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION FOR EAST TO
NORTHEAST WINDS AROUND 15 KNOTS AND SEAS 5 TO 6 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 9:40 AM EDT, 5 hours 18 minutes earlier.

Area forecast discussion, Oct 28, 9:40 AM EDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
940 AM EDT FRI OCT 28 2011

.DISCUSSION...

THE AREA OF LIGHT-MODERATE SHOWERS THAT MOVED ACROSS THE I-4
CORRIDOR THIS MORNING AHEAD OF WEAK UPPER LEVEL DISTURBANCE IS
MOVING OFF TO THE NORTHEAST TOWARDS THE COAST THIS MORNING AS THE
UPPER LEVEL DISTURBANCE MOVES OUT INTO THE ATLANTIC.

SATELLITE AND RADAR IMAGERY SUGGESTS THAT ONCE THE CURRENT AREA OF
RAIN MOVING ACROSS THE ORLANDO METRO INTO VOLUSIA COUNTY MOVES
OFFSHORE LATER THIS MORNING...THE FOCUS OF SHOWERS AND STORMS WILL
SHIFT ACROSS THE SOUTH INTO SOUTHERN BREVARD/OSCEOLA AND THE
TREASURE COAST.

SINCE A VERY MOIST AIRMASS IS IN PLACE THIS MORNING AND WE REMAIN
AHEAD OF THE APPROACHING COLD FRONT IN SOUTH GEORGIA WILL NOT REMOVE
RAIN CHANCES ACROSS THE NORTH AS OCCASIONAL LIGHT-MODERATE RAIN WILL
BE POSSIBLE THROUGH THE AFTERNOON. HOWEVER WILL REMOVE THE MENTION
OF THUNDER FROM THE NORTH...AND INSTEAD FOCUS ACROSS THE SOUTH WHERE
THINNER CLOUD COVER AND HIGHER DEWPOINTS WILL ALLOW FOR BETTER
INSTABILITY.

SKIES WILL REMAIN CLOUDY TODAY WHICH WILL NOT ALLOW FOR MUCH DAYTIME
HEATING...KEEPING HIGHS IN THE UPPER 70S/AROUND 80 ACROSS THE NORTH
AND LOWER 80S IN THE SOUTH.

&&

.AVIATION...
CONTINUING LIGHT-MODERATE RAIN NORTH OF A KTIX-KISM LINE THROUGH 16Z
WITH OCCASIONAL MVFR VSBYS THOUGH CIGS WILL GENERALLY REMAIN VFR.
INTERMITTENT LIGHT RAIN CONTINUING THROUGH THE REMAINDER OF THE
DAY. COVERAGE INCREASING FURTHER SOUTH IN THE AFTERNOON WITH A FEW
THUNDERSTORMS MAY ALSO BE POSSIBLE ACROSS THE AREA. TEMPO MVFR
CIGS/VSBYS POSSIBLE IN ANY SHOWERS/STORMS.

&&

.MARINE...
WINDS WILL REMAIN LIGHT AND VARIABLE THROUGH THE EARLY
AFTERNOON...BECOMING E-SE AROUND 10KTS INTO THE AFTERNOON. WINDS
WILL INCREASE AHEAD OF THE APPROACHING COLD FRONT LATER TONIGHT TO
10-15 KTS...AND MAY SEE A BRIEF SURGE OF 15-20 KTS IN A MORE
SOUTHERLY FLOW LATE TONIGHT OVER THE OFFSHORE WATERS. A SLIGHT
CHANCE FOR OFFSHORE MOVING STORMS WILL EXIST FROM THIS AFTERNOON
SOUTH OF SEBASTIAN INLET INTO TONIGHT. SEAS 2-3FT WITH DOMINANT
PERIODS OF 8-10S.

WEEKEND...SMALL CRAFT WILL NEED TO BE VIGILANT SAT AS NORTH WIND
SURGE BEHIND FRONT COULD BE RATHER STOUT WITH WINDS 20-25 KNOTS.
ADVISORY CONDITIONS ARE EXPECTED SAT AND AGAIN SUN WHEN THE WINDS
VEER TO THE NORTHEAST.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

MOSES/PENDERGRAST
Hazardous weather outlook, Oct 28, 4:30 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EDT FRI OCT 28 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-282200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
430 AM EDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
MOISTURE WILL INCREASE OVER THE AREA TODAY INTO TONIGHT AHEAD OF
AN APPROACHING COLD FRONT. SHOWER ACTIVITY WILL INCREASE INTO
THIS AFTERNOON WITH GREATEST COVERAGE EXPECTED SOUTH OF THE
ORLANDO METRO AREA TOWARD OKEECHOBEE COUNTY AND THE TREASURE
COAST.

WHILE CLOUD COVER WILL KEEP INSTABILITY LIMITED...A FEW
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA FROM THIS AFTERNOON
INTO TONIGHT AS THE COLD FRONT NEARS THE REGION. IF ANY STORMS
SHOULD DEVELOP THEY WILL MOVE TOWARD THE EAST TO NORTHEAST AROUND
10 TO 15 MPH WITH THE MAIN IMPACTS BEING DANGEROUS CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL LEAD TO AN ELEVATED THREAT FOR RIP CURRENTS
IN THE SURF ZONE TODAY. CHECK WITH YOUR LOCAL BEACH PATROL FOR
ADDITIONAL INFORMATION AND ALWAYS SWIM WITHIN SIGHT OF A
LIFEGUARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT WILL PUSH SOUTHWARD OVER THE AREA SATURDAY WITH
INCREASING NORTH TO NORTHEAST WINDS BEHIND THE BOUNDARY. THESE
WINDS WILL LEAD TO HAZARDOUS BOATING CONDITIONS OVER THE COASTAL
WATERS DURING THE WEEKEND THAT WILL LIKELY CONTINUE INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WEITLICH

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.